# SDR AWXA200300003

- Difficulty date: December 26, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 8,537 hours, 3,367 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746027700100
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-02 CHECK A 1/2" CRACK AND 1/2" X 1/2" SECTION OF #2 SLAT WAS FOUND MISSING AT THE UPPER TRAILING EDGE 8" FROM THE INBOARD END. MAINTENANCE BLENDED OUT DAMAGED AREA ON #2 SLAT AT UPPER TRAILING EDGE INBOARD END; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; AND INSTALLED REPAIR PART IAW AWA E.R. 25-5740-02365-JS1.
